Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 33, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 14, 2009, 12:00 PM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 12:00 PM CDT (17:00 UTC)
- Expired
- Jun 14, 2009, 2:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:00 PM CDT | FLASH FLOOD | Pelham, AL | A FEW ROADS WERE FLOODED IN PELHAM AND WERE TEMPORARILY IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2687 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 141700
FFWBMX
ALC115-117-121-141900-
/O.NEW.KBMX.FF.W.0033.090614T1700Z-090614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHELBY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...MONTEVALLO...
HELENA...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
ST. CLAIR COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SPRINGVILLE...PELL CITY...
ODENVILLE...MOODY...
TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TALLADEGA SPRINGS...TALLADEGA...
SYLACAUGA...CHILDERSBURG...
* UNTIL 200 PM CDT
* AT 1157 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED THAT
BETWEEN ONE AND THREE INCHES OF RAIN WILL FALL ACROSS THE WARNED
AREA BY 1 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINTERBORO...WESTOVER...WALDO...VINCENT...VERIZON MUSIC CENTER AT
OAK MOUNTAIN...VANDIVER...TALLADEGA SUPERSPEEDWAY...TALLADEGA
MUNICIPAL AIRPORT...SYCAMORE...STEELE...RIVERSIDE...RIVERCHASE...
RAGLAND...OAK MOUNTAIN STATE PARK...MOUNT LAUREL...MEADOWBROOK...
MARGARET...LOGAN MARTIN DAM...LINCOLN...LAKE PURDY...INDIAN SPRINGS
VILLAGE...HIGHLAND LAKES...HARPERSVILLE...GREYSTONE...GRANT TOWN...
FOWLER LAKE...COOSA ISLAND...BRANCHVILLE...BALD ROCK...ASHVILLE...
ARGO...ALPINE BAY RESORT AND ALPINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3383 8605 3368 8615 3368 8605 3359 8599
3358 8579 3350 8591 3330 8598 3330 8612
3311 8618 3311 8650 3303 8655 3308 8662
3307 8693 3307 8694 3325 8702 3353 8652
3379 8658 3382 8643 3398 8628 3398 8620
$$
STEFKOVICH1 follow-up statement
000
WGUS74 KBMX 141820
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT SUN JUN 14 2009
ALC115-117-121-141900-
/O.CON.KBMX.FF.W.0033.000000T0000Z-090614T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY AL-TALLADEGA AL-ST. CLAIR AL-
120 PM CDT SUN JUN 14 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ST.
CLAIR...TALLADEGA AND SHELBY COUNTIES...
AT 119 PM CDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED
OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANDIVER...
TALLADEGA SUPERSPEEDWAY...TALLADEGA MUNICIPAL AIRPORT...STEELE...
SPRINGVILLE...RIVERSIDE...RAGLAND...PELL CITY...ODENVILLE...MOODY...
MARGARET...LINCOLN...GRANT TOWN...BRANCHVILLE...BALD ROCK...
ASHVILLE...ARGO AND COOSA ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3383 8605 3368 8615 3368 8605 3359 8599
3358 8579 3350 8591 3330 8598 3330 8612
3311 8618 3311 8650 3303 8655 3308 8662
3307 8693 3307 8694 3325 8702 3353 8652
3379 8658 3382 8643 3398 8628 3398 8620
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:09 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 7:09 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 709 AM CDT SUN JUN 14 2009 .UPDATED...FOR AVIATION DISCUSSION. && .DISCUSSION... ALL IS QUIET SO FAR THIS MORNING ACROSS THE AREA. WE ARE WATCHING ANOTHER MCS CURRENTLY OVER WESTERN ARKANSAS. THERE IS SOME UNCERTAINTY WITH HOW THIS WILL PROGRESS OVER THE NEXT 12 HOURS BUT CERTAINLY SOME POTENTIAL THAT WE COULD BE DEALING WITH THIS FEATURE OR SOME OFFSHOOT OF IT LATER IN THE DAY. THEREFORE...POPS WILL AGAIN BE SLIGHTLY HIGHER THAN GFS MOS. CENTRAL ALABAMA WILL REMAIN IN WEST NORTHWESTERLY FLOW THROUGH MONDAY GIVING US ANOTHER OPPORTUNITY TO SEE STORM CLUSTERS DEVELOP AND MOVE THROUGH THE AREA. 00Z NAM AND EURO ARE INDICATING ANOTHER IMPULSE TO MOVE ACROSS NORTH ALABAMA ON MONDAY SO SCATTERED SHOWERS AND THUNDERSTORMS SEEM POSSIBLE BY MONDAY AFTERNOON. THE REST OF THE UPCOMING WORK WEEK IS TO BE DOMINATED BY A BUILDING SUBTROPICAL RIDGE OVER THE SOUTH CENTRAL CONUS. THIS FEATURE SHOULD KEEP ANY CONVECTION CONFINED TO THE FAR EASTERN COUNTIES AND LIMITED TO THE AFTERNOON AND EARLY EVENING HOURS. DAYTIME TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER AND MID 90S AREA WIDE. LATE IN THE WEEK AND INTO NEXT WEEKEND...THE MODELS ARE BEGINNING TO BACK BUILD THE RIDGE AS A WELL DEFINED SHORT WAVE EJECTS INTO THE NORTH CENTRAL PLAINS AND INTO THE OHIO VALLEY REGION. THIS ALLOWS FOR A TROUGH TO DEEPEN OVER THE EASTERN CONUS...COOLING TEMPERATURES AND INCREASING RAIN CHANCES. THE 00Z GFS SEEMS TO BE A LITTLE QUICK WITH THIS DEVELOPMENT AND WILL TEND TO FOLLOW THE EUROS TIMING. FOR NOW...WILL KEEP POPS IN THE SLIGHT CHANCE RANGE WHILE BRINGING TEMPS DOWN TO NEAR CLIMATOLOGY. && .AVIATION...12Z TAF DISCUSSION. THERE IS A LARGE THUNDERSTORM COMPLEX ON RADAR THIS MORNING MOVING EASTWARD ACROSS ARKANSAS...AND ENTERING NORTHERN MS AND EASTERN TN. THIS COMPLEX COULD AFFECT CENTRAL ALABAMA LATER ON TODAY...ESPECIALLY THE NORTHERN TAF SITES...IF THE MOVEMENT SHIFTS MORE SOUTHEASTWARD. AT THIS TIME ONLY GOING TO MENTION VCTS DUE TO LACK OF CONFIDENCE IN THE EXTENT OF THE COMPLEXS IMPACT ACROSS THE AREA. PATCHY FOG REDUCED VISIBILITIES FOR A BRIEF PERIOD OF TIME IN A FEW LOCATIONS THIS MORNING...BUT VIS IS NOW AT OR NEAR 6SM AT ALL SITES. THE EXCEPTION IS TCL WHERE THERE COULD BE ANOTHER HOUR OR SO OF LOWER VIS DUE TO LIGHT FOG. CIGS AROUND 1500 FT ARE AFFECTING THE NORTHERN SITES AT THIS TIME BUT SHOULD MOVE OUT WITHIN THE NEXT FEW HOURS...WITH VFR CONDITIONS EXPECTED FOR THE REMAINDER && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 88 67 89 / 30 40 50 20 30 ANNISTON 90 70 89 69 91 / 30 30 40 20 30 BIRMINGHAM 90 71 90 71 92 / 40 40 40 20 10 TUSCALOOSA 92 72 93 70 95 / 40 30 30 10 10 CALERA 90 71 90 71 92 / 40 30 40 10 10 AUBURN 91 72 91 72 92 / 20 20 40 10 20 MONTGOMERY 94 72 94 72 96 / 30 20 30 10 10 TROY 94 71 94 71 95 / 20 20 30 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 88/19
Hazardous weather outlook, Jun 14, 6:30 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 AM CDT SUN JUN 14 2009 ALZ011>015-017>050-151119- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 630 AM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY...FROM 11 AM THROUGH 8 PM...AS A ANOTHER THUNDERSTORM COMPLEX APPROACHES THE AREA FROM THE NORTHWEST. THE THREATS ARE DAMAGING WINDS AND LARGE HAIL. THERE REMAINS SOME UNCERTAINTY WITH THE TRACK OF THIS THUNDERSTORM COMPLEX. AT THIS TIME...IT APPEARS THE MOST LIKELY LOCATIONS TO BE IMPACTED WOULD BE THOSE AREAS ALONG AND NORTH OF INTERSTATE 20. ADDITIONALLY...THE RISK FOR ISOLATED MICROBURSTS IS MODERATE TO HIGH ACROSS MOST OF SOUTH CENTRAL ALABAMA THIS AFTERNOON. THE MAIN THREAT WITH THESE STORMS IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW STRONG STORMS ARE POSSIBLE ON MONDAY. THE MAIN THREAT WILL BE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 9:32 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 932 AM CDT SUN JUN 14 2009 ALZ013-015-141515- FAYETTE-WALKER- 932 AM CDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE AND WALKER COUNTIES UNTIL 1015 AM CDT... AT 931 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LYNN TO KANSAS TO 8 MILES NORTH OF BERRY...OR ALONG A LINE EXTENDING FROM LYNN TO CARBON HILL TO 9 MILES SOUTHWEST OF CARBON HILL...MOVING EAST AT 25 MPH. WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... KANSAS. CARBON HILL. NAUVOO. TOWNLEY. LUPTON. OAKMAN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/02
Local storm report, Jun 14, 10:56 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG FAYETTE 33.69N 87.83W
06/14/2009 FAYETTE AL AMATEUR RADIO
TREE DOWN ACROSS HIGHWAY 18 WEST OF FAYETTE.
&&
KSUMRALLLocal storm report, Jun 14, 11:10 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM TSTM WND DMG NATURAL BRIDGE 34.09N 87.60W
06/14/2009 WINSTON AL LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 278 IN NATURAL BRIDGE.
&&
KSUMRALLLocal storm report, Jun 14, 11:26 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 6 N JASPER 33.94N 87.27W
06/14/2009 WALKER AL EMERGENCY MNGR
SEVERAL TRESS DOWN ALONG HIGHWAY 257.
&&
KSUMRALLLocal storm report, Jun 14, 11:35 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG NW MANCHESTER 33.90N 87.25W
06/14/2009 WALKER AL AMATEUR RADIO
TREE DOWN ON A CAMPER IN THE TOWN OF THATCH. HIGHWAY 195
AND GORDON ROAD INTERSECTION. NO INJURIES.
&&
KSUMRALLLocal storm report, Jun 14, 11:51 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1151 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM TSTM WND DMG SSW LOCUST FORK 33.91N 86.62W
06/14/2009 BLOUNT AL BROADCAST MEDIA
TREES DOWN ALONG HIGHWAY 79 BETWEEN LOCUST FORK AND
COUNTY LINE.
1135 AM TSTM WND DMG PLEASANT GROVE 33.52N 86.41W
06/14/2009 ST. CLAIR AL BROADCAST MEDIA
TREE DOWN ON 3RD AVENUE IN PLEASANT GROVE.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:47 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 43 min |
| Jun 14, 10:05 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 40 min |
| Jun 14, 10:10 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 35 min |
| Jun 14, 10:24 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 14, 10:33 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 27 min |
| Jun 14, 10:39 AM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 36 min |
| Jun 14, 10:48 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 27 min |
| Jun 14, 10:55 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Jun 14, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 26 min |
| Jun 14, 11:16 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 59 min |
| Jun 14, 11:21 AM CDT | Flash Flood Warning | BMX | Jefferson | 114 min |
| Jun 14, 11:27 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 48 min |
| Jun 14, 11:41 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Shelby, Talladega | 64 min |
| Jun 14, 12:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Chilton, Clay, Cleburne, Coosa and 2 more | 47 min |
| Jun 14, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 60 min |
| Jun 14, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 55 min |
| Jun 14, 12:49 PM CDT | Areal Flood Advisory | BMX | Autauga, Dallas, Elmore | 3 hr |
| Jun 14, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 63 min |
| Jun 14, 1:10 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Dallas, Lowndes, Macon, Montgomery | 65 min |
| Jun 14, 1:24 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Chambers, Lee, Macon, Russell | 66 min |
| Jun 14, 1:37 PM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 58 min |
| Jun 14, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 55 min |
| Jun 14, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 39 min |
| Jun 14, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 36 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.